# SDR MALA050496

- Difficulty date: June 15, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- Aircraft time: 17,721 hours, 19,669 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB LT STALL CAUTION LIGHT ILLUMINATED.  RETURNED TO MSP.  REMOVED AND REPLACED RT STALL VANES.
